# SDR ABXA070142

- Difficulty date: April 5, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000523
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SPAR OUTBOARD END CRACKED JUST ABOVE DRAINS, TRAVELS INBOARD UNDER HINGE.  REPAIRED LEFT HORIZONTAL STABILIZER LOWER SPAR CAP IAW DC9 SRM 55-02.
